# SDR AALA20131017023

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 42,688 hours, 6,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FS EMERGENCY EXIT LIGHT AT LT NR 4 INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK M738 & REPLACED LAMP L397.  OPERATIONS CHECKED NORMAL
